MAUDE Adverse Event Report: WILSON-COOK MEDICAL, INC. HPC-3 HUBREGTSE TRIPLE LUMEN NEEDLE KNIFE; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY

WILSON-COOK MEDICAL, INC. HPC-3 HUBREGTSE TRIPLE LUMEN NEEDLE KNIFE; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY
Model Number G24885
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Physician was using hpc-3 huibregtse triple lumen needle knife during a procedure.The needle knife dropped off and fell into the pt.Physician visualized it and was able to remove it using forceps through the egd scope.No pt injury or extra procedure or recovery time needed.Fda safety report id# (b)(4).

Brand Name
HPC-3 HUBREGTSE TRIPLE LUMEN NEEDLE KNIFE
Common Device Name
ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY
Manufacturer (Section D)
WILSON-COOK MEDICAL, INC.
winston-salem NC 27105
MDR Report Key9734016
Report NumberMW5093151
Device Sequence Number2830243
Product Code ODD
UDI-Device Identifier00827002248854
UDI-Public(01)00827002248854(17)220418(10)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2022
Device Model NumberG24885
Device Catalogue NumberHPC-3
Device Lot NumberW4205339
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR